# SDR UF6A990740

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Part number: JD533J0016000
- Condition: Corroded
- Location: Fs 252-270
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - SEAT RAIL CORRODED BETWEEN STATION 252AS AND 270AS.  MAINTENANCE REPLACED IAW BAE ATP SRM 53-10-13.  (M)
